# SDR CALA9801229

- Difficulty date: July 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12230
- Make and model: Boeing 737217
- Aircraft serial: 19884
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 648-767
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 5 INCH CRACK IN FLOOR SUPPORT ANGLE AT STA 648-767, RBL 45.  THE CRACKED AREA WAS CUT OUT.  A REPAIR ANGLE WAS FABRICATED AND INSTALLED IAW SRM 51-40-4, 51-10-2, AND MM 51-20-11.
